# SDR ANCF200200021

- Difficulty date: October 10, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug MD 83
- Aircraft serial: 53190
- Aircraft time: 14,806 hours, 13,624 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Part serial: 512217
- Condition: Damaged
- Location: Air Conditioning
- Part time: 8,571 hours, 6,890 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FIVE MINUTES AFTER TAKE OFF IT WAS FELT SMOKE SMELL FROM AIR CONDITIONING TUBES.  AIRCRAFT RETURNED BACK TO BOGOTA. FLIGHT PERFORMED ON EI-CCC.   AIRCRAFT WAS LEFT ON GROUND FOR WORKING ON IT AT NIGHT. THE RIGHT PACK AIR CYCLE MACHINE WAS FOUND BINDING. THE AIRCYCLE MACHINE WAS REPLACED IAW AMM. ALSO WERE REPLACED WET SEPARATORS IAW AMM.  TEST SATISFACTORY IAW AMM.
